# SDR QXEA2022010500014

- Difficulty date: January 2, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 22,680 hours, 24,373 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUBBER FLOORING IN FRONT OF FRONT GALLEY IS PEELING UP CAUSING TRIPPING HAZARD. REMOVED FROM SERVICE. PERMANENTLY RESECURED RUBBER FLOORING IN FRONT OF FWD GALLEY. REF Q400 AMM 25-25-01-400-802 PER APPLICABLE STEPS. THIS CLEAR NEF. PLACARD REMOVED. AIRCRAFT RETURNED TO SERVICE.
